advertisement
Question
Posted by: Christy B | 2009/10/16

Absence of menstruation over months

I had a problem ogf not getting my periods lastyear &  it dragged on for months. When i eventually went to see the Gynae, I was placed on Oral Contraceptives(Triphasil) 2 assist in getting them back. I' m experiencing the same thing this year, it has now been four months since i last had my period. Is it safe 2 self-treat(with triphasil)?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you can take Triphasil. You don't say what your diagnosis was though. It would be importnat to know this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/18

Yes, you can take Triphasil. You don't say what your diagnosis was though. It would be importnat to know this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement